On asymptotic normality of sequential estimators for branching processes with immigration

Qi, Yongcheng . Journal of Statistical Planning and Inference 2007. 137 (9) :2892-2902

Locate this article in:

Bibtex

@article{CIS-227245,
  Author = {Qi, Yongcheng},
  Title = {On asymptotic normality of sequential estimators for branching processes with immigration},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {137},
  Number = {9},
  Year = {2007},
  Pages = {2892--2902},
  Keywords = {Branching process, Asymptotic normality, Stopping time, modified sequential estimator}
}

Similar articles